# SDR IPXA2014062083362

- Difficulty date: June 16, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Malfunctioned
- Location: Nr 5
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, WINGS LEVEL, F/O CONTROL YOKE DISPLACED 20DEG LT, CAPT CONTROL YOKE DISPLAYED 5DEG LT, TURN COORDINATOR ALIGNED.  WHEN CONTROL YOKE RELEASED, ACFT  ROLLS RT.  REQUIRES 2.3 UNITS OF LT AILERON TRIM FOR WINGS.  FOUND NR 5 RT SPOILER FLOATING C/W FIM 27-60-03, SHEET 1, STEPS 1-3, SYS OK.
